Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 107, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2012, 4:59 PM EDT for 4 counties in Georgia. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 4:59 PM EDT (20:59 UTC)
- Expired
- Jun 11, 2012, 6:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Chatham County, GA, Liberty County, GA, McIntosh County, GA
The radar
The Charleston,SC radar (KCLX), 89 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:40 PM EDT | TSTM WND DMG | 1 N Savannah, GA | LARGE OAK TREE LIMB FELL ON A CAR AT E PARK AVE AND WATERS AVE. |
| Jun 11, 6:02 PM EDT | TSTM WND DMG | Riceboro, GA | A TREE WAS BLOWN DOWN ONTO MAGNOLIA STREET NEAR COASTAL HIGHWAY. TIME WAS ESTIMATED FROM RADAR DATA. |
| Jun 11, 6:05 PM EDT | TSTM WND GST 44 | 1 Ssw Tybee Island, GA | THUNDERSTORM WIND GUST WAS MEASURED AT THE SOUTH TYBEE ISLAND WEATHERFLOW SENSOR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
642
WUUS52 KCHS 112059
SVRCHS
GAC029-051-179-191-112200-
/O.NEW.KCHS.SV.W.0107.120611T2059Z-120611T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
459 PM EDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
CHATHAM COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 600 PM EDT
* AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM...NEAR MIDWAY...MOVING NORTHEAST AT 20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
* SOME LOCATIONS IN THE WARNING INCLUDE...
MIDWAY...RICEBORO...SUNBURY...BELFAST...ST. CATHERINES ISLAND...
KELLER...RICHMOND HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE SHELTER AS THUNDERSTORMS APPROACH.
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3166 8152 3170 8149 3174 8159 3182 8167
3223 8117 3219 8111 3216 8113 3211 8111
3209 8106 3210 8100 3204 8092 3202 8083
3197 8085 3183 8103 3176 8107 3172 8113
3163 8112 3147 8119 3140 8125
TIME...MOT...LOC 2059Z 238DEG 19KT 3180 8134
$$2 follow-up statements
368
WWUS52 KCHS 112117
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
517 PM EDT MON JUN 11 2012
GAC029-051-179-191-112200-
/O.CON.KCHS.SV.W.0107.000000T0000Z-120611T2200Z/
LIBERTY GA-BRYAN GA-CHATHAM GA-MCINTOSH GA-
517 PM EDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN MCINTOSH...CHATHAM...SOUTHEASTERN BRYAN AND LIBERTY
COUNTIES...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR PORT ROYAL...MOVING NORTHEAST AT
20 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3166 8152 3170 8149 3174 8159 3182 8167
3223 8117 3219 8111 3216 8113 3211 8111
3209 8106 3210 8100 3204 8092 3202 8083
3197 8085 3183 8103 3176 8107 3172 8113
3163 8112 3147 8119 3140 8125
TIME...MOT...LOC 2117Z 238DEG 19KT 3190 8131
$$975
WWUS52 KCHS 112137
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT MON JUN 11 2012
GAC029-051-179-191-112200-
/O.CON.KCHS.SV.W.0107.000000T0000Z-120611T2200Z/
LIBERTY GA-BRYAN GA-CHATHAM GA-MCINTOSH GA-
537 PM EDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN MCINTOSH...CHATHAM...SOUTHEASTERN BRYAN AND LIBERTY
COUNTIES...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR ARMSTRONG ATLANTIC STATE
UNIVERSITY...MOVING NORTHEAST AT 30 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...BELFAST...BLACKBEARD ISLAND...FLEMINGTON...FORT
MCALLISTER...FORT PULASKI NATIONAL MONUMENT...GARDEN CITY...HALFMOON
LANDING...HARRIS NECK...HINESVILLE...HUTCHINSON ISLAND...I-16/I-95
INTERCHANGE...ISLE OF HOPE...JONES...KELLER...MCINTOSH...MEINHARD...
MONTEITH...MONTGOMERY...OSSABAW SOUND...PINE HARBOR...POOLER...PORT
WENTWORTH...RETREAT...RICEBORO...RICHMOND HILL...SANDFLY...SAPELO
ISLAND...SAVANNAH...SAVANNAH AIRPORT...SAVANNAH HISTORIC DISTRICT...
SHELLMAN BLUFF...SKIDAWAY ISLAND...SOUTH NEWPORT...ST. CATHERINES
ISLAND...SUNBURY...THUNDERBOLT...TYBEE ISLAND...VERNONBURG...WASSAW
ISLAND...WHITE BLUFF...WHITEMARSH ISLAND...WILMINGTON ISLAND...
WINDSOR FOREST...CROSSROADS...MIDWAY AND RIVERSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3166 8152 3170 8149 3174 8159 3182 8167
3223 8117 3219 8111 3216 8113 3211 8111
3209 8106 3210 8100 3204 8092 3202 8083
3197 8085 3183 8103 3176 8107 3172 8113
3163 8112 3147 8119 3140 8125
TIME...MOT...LOC 2137Z 245DEG 27KT 3197 8113
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:04 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 11, 4:04 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 404 PM EDT MON JUN 11 2012 .SYNOPSIS... THE REGION WILL REMAIN POSITIONED BETWEEN HIGH PRESSURE OVER THE ATLANTIC AND A TROUGH OF LOW PRESSURE APPROACHING FROM THE WEST INTO TONIGHT. THE TROUGH OF LOW PRESSURE WILL THEN REMAIN IN PLACE THROUGH WEDNESDAY. HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION FROM THE NORTH AND WEST THURSDAY THROUGH THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE MAINLY BEEN CONFINED TO INTERIOR SECTIONS THUS FAR BUT THE TRENDS ARE FOR THE CONVECTION TO PUSH TOWARD THE COAST INTO EARLY EVENING WITH JUST ABOUT EVERYONE SEEING SOME RAIN. INSTABILITY IS LESS THAN A FEW HOURS AGO BUT STILL HIGH ENOUGH...ALONG WITH SUFFICIENT SHEAR...TO GET SOME OF THE STORMS TO ORGANIZE. THE STRONGER STORMS COULD BECOME SEVERE WITH DAMAGING WINDS THE MAIN HAZARD. LOCALLY HEAVY RAINFALL WILL ALSO OCCUR...MAINLY WHERE TRAINING OCCURS AND STORMS FOCUS ALONG MESOSCALE BOUNDARIES. LATER TONIGHT...THE THREAT FOR SHOWERS WILL DIMINISH BUT NOT COMPLETELY AS DEEP MOISTURE REMAINS OVER THE AREA AND AN UPPER SHORTWAVE TROUGH MOVES INTO SOUTHERN GA. TEMPERATURES WILL REMAIN MILD WITH ABUNDANT MOISTURE/CLOUD COVER...GENERALLY AROUND 70 INLAND AND LOW/MID 70S NEAR THE COAST. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... DEEP MOISTURE ASSOCIATED WITH AN WEAK SLOW MOVING UPPER LEVEL TROUGH WILL REMAIN OVER THE AREA INTO WEDNESDAY BEFORE SHIFTING SOUTH AND EAST AWAY FROM THE AREA. THE COMBINATION OF SOME DAYTIME HEATING ON TUESDAY...A WEAK SEA BREEZE AND ANY LEFTOVER CONVECTION OR CONVECTIVE BOUNDARIES WILL ONCE AGAIN AID IN THE DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...MAINLY DURING THE AFTERNOON HOURS AND THEN LINGERING INTO THE EVENING HOURS. WITH PRECIPITABLE WATER VALUES REMAINING NEAR 2 INCHES...ONCE AGAIN THERE WILL BE LOCALIZED AREAS OF HEAVY RAIN. GFS GUIDANCE SEEMS A LITTLE OVERAGGRESSIVE WITH HIGH TEMPERATURES ON TUESDAY AND GENERALLY WENT WITH A BLEND OF THE GFS AND NAM. EXPECT DECENT INSTABILITY TO AGAIN DEVELOP ON TUESDAY AFTERNOON...ESPECIALLY IF RAIN COVERAGE IN THE MORNING IS SOMEWHAT LIMITED. THINK CAPE VALUES OF UP 2500 J/KG WILL BE POSSIBLE IN THE AFTERNOON WHICH COULD LEAD TO A COUPLE OF WET MICROBURST AND SOME ISOLATED WIND DAMAGE IN AREAS THAT DO NOT GET RAIN IN THE MORNING AND GET SOME SUNSHINE. RAIN CHANCES WILL DECREASE TUESDAY EVENING WITH THE LOSS OFF HEATING. IT WILL BE MUGGY WITH LOWS MAINLY NEAR 70 AWAY FROM THE COAST. MORE BREAKS IN THE CLOUD COVER ARE EXPECTED ON WEDNESDAY AND SO AFTERNOON HIGH TEMPERATURES SHOULD BE ABLE TO REACH THE UPPER 80S TO NEAR 90 AWAY FROM THE COAST. WITH NO SIGNIFICANT SOURCE FOR LIFT AND PRECIPITABLE VALUES DROPPING DOWN TO A RANGE OF ABOUT 1.5 INCHES IN THE NORTHWEST TO NEAR 1.8 INCHES IN THE SOUTH BY LATE AFTERNOON...EXPECT THE COVERAGE OF PRECIPITATION TO BE LESS....ESPECIALLY IN NORTHWEST SO CONTINUED WITH LOW END CHANCE POPS IN THIS AREA RANGING TO LIKELY VALUES IN THE FAR SOUTH. AGAIN THERE COULD BE SOME HEAVY RAIN...WITH THE GREATEST THREAT IN THE SOUTH. THE SURFACE AND UPPER TROUGH AXES LOOK TO SHIFT OFF TO THE SOUTHEAST BY WEDNESDAY NIGHT...TAKING THE BEST CHANCE FOR PRECIP AWAY FROM THE AREA. ON THURSDAY...SLIGHT UPPER RIDGING TO THE WEST WILL ALLOW DRIER HIGH PRESSURE OVER EASTERN CANADA TO SPREAD DOWN THE EASTERN SEABOARD AND INTO OUR NORTHERN ZONES. WE THINK NORTHERN AREAS WILL BE MAINLY DRY ON THURSDAY BUT A MORE MOIST ENE FLOW OVER SOUTHEAST GA COULD ALLOW FOR SCATTERED SHOWERS/STORMS TO DEVELOP. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... MEDIUM-RANGE GUIDANCE IS NOW IN MUCH BETTER AGREEMENT REGARDING THE LONG-TERM PERIODS. AN UNSEASONABLY DEEP UPPER RIDGE IS PROGGED TO BUILD INTO THE GREAT LAKES REGION OVER THE WEEKEND WITH A CLOSED UPPER LOW DEVELOPING OVER NORTHERN FLORIDA EARLY NEXT WEEK. FOR OUR AREA...SURFACE HIGH PRESSURE BUILDING DOWN THE EASTERN SEABOARD WILL MAINTAIN A QUIETER PATTERN BUT KEEP ISOLATED TO SCATTERED CONVECTION IN THE FORECAST...MAINLY OVER THE WATERS AND FAR SOUTHERN GA. TEMPS WILL BE A FEW DEGREES BELOW NORMAL. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... ABUNDANT LOW-LEVEL MOISTURE WILL SUPPORT MVFR CEILINGS AND/OR VISIBILITIES AT TIMES THROUGH 00Z AT BOTH KCHS AND KSAV. THERE IS A LOW CHANCE OF IFR OR LOWER CIGS AT BOTH TERMINALS DURING THUNDERSTORMS THROUGH ABOUT 00Z THIS EVENING. A FEW THUNDERSTORMS MAY BE STRONG AS A CONVECTIVE COMPLEX SHIFTS ACROSS THE AREA INTO EARLY EVENING. UNCERTAINTY REMAINS HIGH DURING THE OVERNIGHT PERIOD. HAVE MAINTAINED MVFR CIGS BETWEEN 04-13Z TUESDAY FOR KCHS AND 05-13Z TUESDAY FOR KSAV AS SHOWER ACTIVITY REMAINS POSSIBLE OVERNIGHT. CONDITIONS SHOULD IMPROVE TO VFR AT BOTH TERMINALS AROUND 13Z AS DEEP MOISTURE BEGINS TO SHIFT OVER THE ATLANTIC. EXTENDED AVIATION OUTLOOK...PERIODIC RESTRICTIONS TO VSBYS/CIGS WILL BE POSSIBLE TUESDAY THROUGH WEDNESDAY WITH ROUNDS OF SHOWERS AND STORMS. WEDNESDAY NIGHT THROUGH SATURDAY WILL MAINLY BE VFR BUT LOW CEILINGS OR FOG MAY IMPACT EITHER TERMINAL DURING THE LATE NIGHT PERIODS. && .MARINE... TONIGHT...HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL MAINTAIN A SOUTHERLY SYNOPTIC FLOW ACROSS THE WATERS THROUGH TONIGHT. WINDS WILL GENERALLY BE 15 KT OR LESS. SEAS WILL REMAIN IN THE 2-4 FT RANGE. TUESDAY THROUGH SATURDAY...SOUTHERLY FLOW MAINLY AOB 15 KNOTS AND SEAS AOB 4 FEET WILL TO CONTINUE TUESDAY THROUGH WEDNESDAY. NORTHEAST WINDS WILL DEVELOP THURSDAY INTO THE WEEKEND AS HIGH PRESSURE BUILDS FROM THE NORTH. CHANCES FOR SMALL CRAFT ADVISORY CONDITIONS INCREASE BY SATURDAY AS SEAS COULD BUILD TO 6 FT OVER OUTER WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS...RJB/MTE NEAR TERM...RJB SHORT TERM...MTE LONG TERM...JRL AVIATION...DPB/MTE MARINE...RJB/MTE
Hazardous weather outlook, Jun 11, 4:51 AM EDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 451 AM EDT MON JUN 11 2012 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-121000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 451 AM EDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AT TIMES THROUGH TONIGHT. THIS COULD RESULT IN MINOR FLOODING...MAINLY IN LOW LYING AND POOR DRAINAGE AREAS. SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING...CAPABLE OF PRODUCING DAMAGING WINDS. FREQUENT CLOUD-TO-GROUND LIGHTNING IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL...SHOWERS AND THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AT TIMES THROUGH TUESDAY. THIS COULD RESULT IN MINOR FLOODING...MAINLY IN LOW LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-121000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 451 AM EDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING...CAPABLE OF PRODUCING DAMAGING WINDS. FREQUENT CLOUD-TO-WATER LIGHTNING IS ALSO EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 11, 3:56 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
356 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG 6 ENE MILLEN 32.85N 81.86W
06/11/2012 JENKINS GA FIRE DEPT/RESCUE
1 TREE DOWN ON HILLTONIA ROAD.
&&
EVENT NUMBER CHS1200362
BSHSpecial weather statement, Jun 11, 4:05 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
405 PM EDT MON JUN 11 2012
GAZ088-100-101-112030-
BULLOCH-EFFINGHAM-SCREVEN-
405 PM EDT MON JUN 11 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...BULLOCH AND
EFFINGHAM COUNTIES THROUGH 430 PM EDT...
AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR GWINETTS CROSSING...MOVING EAST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BROOKLET...DENMARK...EGYPT...GUYTON...KILDARE...LEEFIELD...
NEWINGTON...OLIVER...SHAWNEE...SPRINGFIELD...STILLWELL AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3256 8172 3268 8144 3263 8141 3263 8142
3259 8137 3233 8116 3228 8181
TIME...MOT...LOC 2005Z 257DEG 26KT 3248 8157Local storm report, Jun 11, 4:29 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
429 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG REIDSVILLE 32.09N 82.11W
06/11/2012 TATTNALL GA 911 CALL CENTER
1 TREE DOWN NEAR THE INTERSECTION OF ALEXANDER AVENUE
AND BRUMBY STREET.
&&
EVENT NUMBER CHS1200363
BSHSpecial weather statement, Jun 11, 4:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT MON JUN 11 2012
GAZ101-116-118-137-138-140-141-112100-
COASTAL MCINTOSH-EFFINGHAM-INLAND BRYAN-INLAND CHATHAM-INLAND
LIBERTY-INLAND MCINTOSH-LONG-
436 PM EDT MON JUN 11 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...
LIBERTY...BRYAN...CHATHAM...LONG AND MCINTOSH COUNTIES THROUGH 500 PM
EDT...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST
OF ELLABELL TO COX...MOVING NORTH AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BELFAST...BLITCHTON...BLOOMINGDALE...CARNIGAN...COX...CRESCENT...
DARIEN...EDEN...ELLABELL...EULONIA...I-16/I-95 INTERCHANGE...JONES...
MCINTOSH...MEINHARD...MELDRIM...MERIDIAN...PINE HARBOR...POOLER...
RETREAT...RICEBORO...RICHMOND HILL...RIDGEVILLE...SOUTH NEWPORT...
TOWNSEND...CROSSROADS AND MIDWAY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3131 8144 3133 8144 3135 8151 3139 8157
3143 8161 3146 8163 3147 8162 3148 8162
3222 8148 3220 8121 3131 8138 3130 8142
TIME...MOT...LOC 2036Z 201DEG 13KT 3205 8144 3149 8153Special weather statement, Jun 11, 4:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
445 PM EDT MON JUN 11 2012
GAZ101-SCZ047-112115-
EFFINGHAM-INLAND JASPER-
445 PM EDT MON JUN 11 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM AND JASPER
COUNTIES THROUGH 515 PM EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BERRYVILLE...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
CLYO...EBENEZER...GUYTON...MARLOW...PINEORA...RINCON...SPRINGFIELD...
STILLWELL...PINELAND...ROBERTVILLE...SWITZERLAND...TARBORO AND
TILLMAN...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3248 8139 3261 8116 3243 8099 3220 8124
3222 8143
TIME...MOT...LOC 2045Z 242DEG 21KT 3241 8127Local storm report, Jun 11, 4:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG RIDGEVILLE 33.10N 80.31W
06/11/2012 DORCHESTER SC LAW ENFORCEMENT
1 TREE BLOWN DOWN ON N MAIN STREET. THE LIMBS OF THE
TREE LANDED ON A NEARBY SHED AND CAR.
&&
EVENT NUMBER CHS1200364
BSHThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:37 PM EDT | Special Weather Statement | CHS | Jenkins | 38 min |
| Jun 10, 8:47 PM EDT | Special Weather Statement | CHS | Candler | 58 min |
| Jun 10, 9:04 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 40 min |
| Jun 10, 11:00 PM EDT | Areal Flood Advisory | CHS | Chatham | 37 min |
| Jun 11, 12:29 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 11, 12:40 PM EDT | Special Weather Statement | CHS | Screven | 50 min |
| Jun 11, 2:22 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins, Screven | 53 min |
| Jun 11, 2:58 PM EDT | Special Weather Statement | CHS | Effingham | 32 min |
| Jun 11, 3:27 PM EDT | Special Weather Statement | CHS | Bulloch, Candler | 33 min |
| Jun 11, 3:36 PM EDT | Special Weather Statement | CHS | Bryan, Liberty | 24 min |
| Jun 11, 3:56 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 64 min |
| Jun 11, 4:05 PM EDT | Special Weather Statement | CHS | Bulloch, Effingham | 25 min |
| Jun 11, 4:36 PM EDT | Special Weather Statement | CHS | Bryan, Liberty, McIntosh | 24 min |
| Jun 11, 4:45 PM EDT | Special Weather Statement | CHS | Effingham | 30 min |
| Jun 11, 5:12 PM EDT | Special Weather Statement | CHS | Long, McIntosh | 33 min |
| Jun 11, 5:25 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, Long, McIntosh | 65 min |
| Jun 11, 5:36 PM EDT | Special Marine Warning | CHS | 114 min | |
| Jun 11, 6:13 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 11, 6:25 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 65 min |
| Jun 11, 7:29 PM EDT | Special Marine Warning | CHS | 2 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.